Results: 1-25 | 26-50 | 51-75 | 76-100 | >>

Table of contents of journal: *Mathematical programming

Results: 26-50/767

Authors: Burke, JV Overton, ML
Citation: Jv. Burke et Ml. Overton, Variational analysis of non-Lipschitz spectral functions, MATH PROGR, 90(2), 2001, pp. 317-351

Authors: Iwata, S Murota, K
Citation: S. Iwata et K. Murota, Combinatorial relaxation algorithm for mixed polynomial matrices, MATH PROGR, 90(2), 2001, pp. 353-371

Authors: Alarie, S Audet, C Jaurnard, B Savard, G
Citation: S. Alarie et al., Concavity cuts for disjoint bilinear programming, MATH PROGR, 90(2), 2001, pp. 373-398

Authors: Kiwiel, KC
Citation: Kc. Kiwiel, Convergence and efficiency of subgradient methods for quasiconvex minimization, MATH PROGR, 90(1), 2001, pp. 1-25

Authors: Avis, D Deza, A
Citation: D. Avis et A. Deza, On the solitaire cone and its relationship to multi-commodity flows, MATH PROGR, 90(1), 2001, pp. 27-57

Authors: Todd, MJ Tuncel, L Ye, YY
Citation: Mj. Todd et al., Characterizations, bounds, and probabilistic analysis of two complexity measures for linear programming problems, MATH PROGR, 90(1), 2001, pp. 59-69

Authors: Wright, SJ
Citation: Sj. Wright, On the convergence of the Newton/log-barrier method, MATH PROGR, 90(1), 2001, pp. 71-100

Authors: Ye, YY
Citation: Yy. Ye, A .699-approximation algorithm for Max-Bisection, MATH PROGR, 90(1), 2001, pp. 101-111

Authors: McCormick, GP Witzgall, C
Citation: Gp. Mccormick et C. Witzgall, Logarithmic SUMT limits in convex programming, MATH PROGR, 90(1), 2001, pp. 113-145

Authors: Chardaire, P
Citation: P. Chardaire, The core and nucleolus of games: A note on a paper by Gothe-Lundgren et al., MATH PROGR, 90(1), 2001, pp. 147-151

Authors: Ariyawansa, KA Davidon, WC McKennon, KD
Citation: Ka. Ariyawansa et al., On a characterization of convexity-preserving maps, Davidon's collinear scalings and Karmarkar's projective transformations, MATH PROGR, 90(1), 2001, pp. 153-168

Authors: Tutuncu, RH
Citation: Rh. Tutuncu, Quadratic convergence of potential-reduction methods for degenerate problems, MATH PROGR, 90(1), 2001, pp. 169-203

Authors: Anstreicher, KM Brixius, NW
Citation: Km. Anstreicher et Nw. Brixius, A new bound for the quadratic assignment problem based on convex quadraticprogramming, MATH PROGR, 89(3), 2001, pp. 341-357

Authors: Clifford, JJ Posner, ME
Citation: Jj. Clifford et Me. Posner, Parallel machine scheduling with high multiplicity, MATH PROGR, 89(3), 2001, pp. 359-383

Authors: Phu, HX Yen, ND
Citation: Hx. Phu et Nd. Yen, On the stability of solutions to quadratic programming problems, MATH PROGR, 89(3), 2001, pp. 385-394

Authors: Avella, P Sassano, A
Citation: P. Avella et A. Sassano, On the p-Median polytope, MATH PROGR, 89(3), 2001, pp. 395-411

Authors: Izmailov, AF Solodov, MV
Citation: Af. Izmailov et Mv. Solodov, Error bounds for 2-regular mappings with Lipschitzian derivatives and their applications, MATH PROGR, 89(3), 2001, pp. 413-435

Authors: Owen, JH Mehrotra, S
Citation: Jh. Owen et S. Mehrotra, A disjunctive cutting plane procedure for general mixed-integer linear programs, MATH PROGR, 89(3), 2001, pp. 437-448

Authors: Pataki, G Tuncel, L
Citation: G. Pataki et L. Tuncel, On the generic properties of convex optimization problems in conic form, MATH PROGR, 89(3), 2001, pp. 449-457

Authors: Sherali, HD Wang, HJ
Citation: Hd. Sherali et Hj. Wang, Global optimization of nonconvex factorable programming problems, MATH PROGR, 89(3), 2001, pp. 459-478

Authors: Wood, GR Zabinsky, ZB Kristinsdottir, BP
Citation: Gr. Wood et al., Hesitant adaptive search: the distribution of the number of iterations to convergence, MATH PROGR, 89(3), 2001, pp. 479-486

Authors: Loparic, M Pochet, Y Wolsey, LA
Citation: M. Loparic et al., The uncapacitated lot-sizing problem with sales and safety stocks, MATH PROGR, 89(3), 2001, pp. 487-504

Authors: Marechal, P
Citation: P. Marechal, On the convexity of the multiplicative potential and penalty functions andrelated topics, MATH PROGR, 89(3), 2001, pp. 505-516

Authors: Mizuno, S Todd, MJ
Citation: S. Mizuno et Mj. Todd, On two homogeneous self-dual approaches to linear programming and its extensions, MATH PROGR, 89(3), 2001, pp. 517-534

Authors: Mulvey, JM
Citation: Jm. Mulvey, Introduction to financial optimization: Mathematical programming special issue, MATH PROGR, 89(2), 2001, pp. 205-216
Risultati: 1-25 | 26-50 | 51-75 | 76-100 | >>